# SDR ASAA2020120233626

- Difficulty date: December 2, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 50,259 hours, 14,893 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 049816854
- Condition: Inoperative
- Location: Boost Pump
- Part time: 303 hours, 80 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LEFT MAIN FUEL PUMP INOPERABLE.  GROUNDED-YES.  REMOVED AND REPLACED NR 1 TANK FOWARD LEFT MOTOR IMPELLER, IAW B737-800 AMM 28-22-41.  OPERATIONS AND LEAK CHECK GOOD.
